Re: 1st Steriod Infusion and Copaxone - Need advice please
Hi IVSM doesnt cause nauseau- however it does leave the yuckiest taste in your mouth, which will last until you finish it plus another day or two. To help, suck on peppermint lifesavers! They seem to help....
Youll get bursts of energy, which is why they prescribed you a sleep aid- some people do not sleep on IVSM....sleep aid will help! You might get the munchies as well- so stock up on low cal snacks!!!
3 days is a minimal dose- the norm is 5 days, so you wont have any horrible effects from this. Personaly, I never feel better then when I do IVSM. Your immune system will be lowered during the next ten days, so stay away from people with colds and defintately flu- but other then that, no real problems. Youll sleep with the IV in your arm for 2 nights, so be prepared for that. I dont let it stop me from anything, I actually tuck the thing up under a long sleeved shirt and go to work- its no big deal. However, it is scary the first time- just dont freak out. It will be over in 3 days, and yes, it does take about an hour to drip in....during that time, you should watch a good TV show!
Youll be fine, and feeling much better when its over! The steroid stays in your system up to a month, so it will continue to work, even when the IV is finished....
Be well and keep us posted. Its a smart thing to do- no worries.
RRMS- dx 05